Alert archive / California / Wind Advisories in 2012
Wind Advisory 25, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at May 24, 2012, 7:32 PM PDT. It took effect at May 24, 2012, 8:00 PM PDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2012, 7:32 PM PDT (02:32 UTC)
- In effect from
- May 24, 2012, 8:00 PM PDT
- Expired
- May 26, 2012, 11:59 AM PDT
- In force
- 40 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
997 WWUS76 KHNX 250232 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 732 PM PDT THU MAY 24 2012 CAZ095-098-099-251100- /O.NEW.KHNX.WI.Y.0025.120525T0300Z-120526T1100Z/ /O.NEW.KHNX.HW.A.0004.120525T1800Z-120526T1100Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 732 PM PDT THU MAY 24 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT SATURDAY... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT FOR AREAS THROUGH AND BELOW PASSES AND CANYONS... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. A HIGH WIND WATCH FOR AREAS THROUGH AND BELOW PASSES AND CANYONS HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH FOR AREAS THROUGH AND BELOW PASSES AND CANYONS IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. WINDS WILL INCREASE TONIGHT AS A PACIFIC STORM APPROACHES THE REGION. THE STRONGEST WINDS WILL BE FROM LATE FRIDAY MORNING THROUGH FRIDAY NIGHT...AND WILL BE MAINLY THROUGH AND BELOW THE FAVORED PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS. * WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. GUSTS TO AROUND 75 MPH WILL BE POSSIBLE FROM LATE FRIDAY MORNING THROUGH FRIDAY NIGHT THROUGH AND BELOW THE FAVORED PASSES AND CANYONS. * TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE FRIDAY BEFORE BEGINNING TO DIMINISH LATE FRIDAY NIGHT. THE STRONGEST GUSTS WILL BE FROM LATE FRIDAY MORNING THROUGH FRIDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: VERY STRONG CROSS WINDS WILL OCCUR AT TIMES... ESPECIALLY ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST ARE POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO THESE STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS AND HIGHWAY 14 AND U.S. 395 IN THE DESERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SANGER/ANDERSEN WEATHER.GOV/HANFORD
5 follow-up statements
922 WWUS76 KHNX 251045 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 345 AM PDT FRI MAY 25 2012 CAZ095-098-099-251845- /O.CON.KHNX.WI.Y.0025.000000T0000Z-120526T1100Z/ /O.CON.KHNX.HW.A.0004.120525T1800Z-120526T1100Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 345 AM PDT FRI MAY 25 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH LATE TONIGHT FOR AREAS THROUGH AND BELOW PASSES AND CANYONS... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. A HIGH WIND WATCH FOR AREAS THROUGH AND BELOW PASSES AND CANYONS REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH LATE TONIGHT FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS WILL INCREASE THIS MORNING AS A PACIFIC STORM APPROACHES THE REGION. THE STRONGEST WINDS WILL BE FROM LATE MORNING THROUGH TONIGHT...AND WILL BE MAINLY THROUGH AND BELOW THE FAVORED PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS. * WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. GUSTS TO AROUND 75 MPH WILL BE POSSIBLE BELOW THE FAVORED PASSES AND CANYONS. * TIMING: WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH THE DAY BEFORE BEGINNING TO DIMINISH LATE TONIGHT. THE STRONGEST GUSTS WILL BE FROM LATE THIS MORNING THROUGH TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: VERY STRONG CROSS WINDS WILL OCCUR AT TIMES... ESPECIALLY ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST ARE POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO THESE STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS AND HIGHWAY 14 AND U.S. 395 IN THE DESERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DUDLEY WEATHER.GOV/HANFORD
271 WWUS76 KHNX 251721 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1021 AM PDT FRI MAY 25 2012 CAZ095-098-099-260400- /O.CAN.KHNX.HW.A.0004.120525T1800Z-120526T1100Z/ /O.CON.KHNX.WI.Y.0025.000000T0000Z-120526T1100Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1021 AM PDT FRI MAY 25 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WATCH FOR THE KERN COUNTY MOUNTAINS AND DESERTS. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS WILL INCREASE THIS MORNING AS A PACIFIC STORM APPROACHES THE REGION. THE STRONGEST WINDS WILL BE FROM LATE MORNING THROUGH TONIGHT...AND WILL BE MAINLY THROUGH AND BELOW THE FAVORED PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS. * WINDS: WEST TO NORTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH THE DAY BEFORE BEGINNING TO DIMINISH LATE TONIGHT. THE STRONGEST GUSTS WILL BE FROM LATE THIS MORNING THROUGH TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: VERY STRONG CROSS WINDS WILL OCCUR AT TIMES... ESPECIALLY ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST ARE POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO THESE STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS AND HIGHWAY 14 AND U.S. 395 IN THE DESERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
166 WWUS76 KHNX 260350 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 850 PM PDT FRI MAY 25 2012 CAZ095-098-099-261100- /O.CON.KHNX.WI.Y.0025.000000T0000Z-120526T1100Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 850 PM PDT FRI MAY 25 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS HAVE DECREASED THIS EVENING...BUT WILL INCREASE AFTER MIDNIGHT AS A PACIFIC STORM MOVES THROUGH THE REGION. THE STRONGEST WINDS WILL BE MAINLY THROUGH AND BELOW THE FAVORED PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS. * WINDS: WEST TO NORTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS WILL INCREASE AFTER MIDNIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG CROSS WINDS WILL OCCUR AT TIMES...ESPECIALLY ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST ARE POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO THESE STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS AND HIGHWAY 14 AND U.S. 395 IN THE DESERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
214 WWUS76 KHNX 261052 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 352 AM PDT SAT MAY 26 2012 CAZ095-098-099-261900- /O.EXT.KHNX.WI.Y.0025.000000T0000Z-120527T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 352 AM PDT SAT MAY 26 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS WILL INCREASE AGAIN TODAY AS A PACIFIC STORM MOVES THROUGH THE REGION. THE STRONGEST WINDS WILL BE MAINLY THROUGH AND BELOW THE FAVORED PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS. * WINDS: WEST TO NORTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS WILL INCREASE DURING THE DAY TODAY AND CONTINUE THROUGH THE EVENING HOURS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG CROSS WINDS WILL OCCUR AT TIMES...ESPECIALLY ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST ARE POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO THESE STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS AND HIGHWAY 14 AND U.S. 395 IN THE DESERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/HANFORD
913 WWUS76 KHNX 261859 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1159 AM PDT SAT MAY 26 2012 CAZ095-098-099-262000- /O.CAN.KHNX.WI.Y.0025.000000T0000Z-120527T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1159 AM PDT SAT MAY 26 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WIND GUSTS SHOULD REMAIN BELOW 45 MPH THE REMAINDER OF THE DAY. HOWEVER IT WILL REMAIN BREEZY...WITH WESTERLY WINDS OF 20 TO 30 MPH. GUSTS MAY REACH 40 MPH...MAINLY BELOW DESERT FACING PASSES AND CANYONS. $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at May 24, 3:11 PM PDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 24, 3:11 PM PDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 311 PM PDT THU MAY 24 2012 .SYNOPSIS... A LOW PRESSURE TROUGH WILL BRING BREEZY CONDITIONS AT TIMES THROUGH THIS EVENING. AN UNSEASONABLY COOL UPPER LOW WILL BRING MUCH COOLER TEMPERATURES AS WELL AS A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS TO THE MOUNTAINS...THE FOOTHILLS AND PARTS OF THE SAN JOAQUIN VALLEY FRIDAY. BEHIND THE SYSTEM...TEMPERATURES WILL REMAIN WELL BELOW AVERAGE THROUGH SATURDAY...THEN GRADUALLY START TO WARM ON SUNDAY. && .DISCUSSION...SUNNY SKIES PREVAIL THROUGHOUT THE CENTRAL CALIFORNIA INTERIOR THIS AFTERNOON WITH FAIRLY TYPICAL LATE MAY TEMPERATURES. THE VERY WINDY CONDITIONS FROM YESTERDAY HAVE ABATED BUT BREEZY TO LOCALLY GUSTY CONDITIONS CONTINUE. A BIG CHANGE WILL TAKE PLACE BY THIS TIME TOMORROW WITH A SIGNIFICANT COOLDOWN AND A POTENTIAL FOR AFTERNOON AND EVENING THUNDERSTORMS. A VIGOROUS SHORT WAVE IS MOVING IN OVER NORCAL AND ADDITIONAL UPSTREAM ENERGY WILL DIG THE UPPER LOW AND STRONG UPPER JET SOUTHWARD OVER CALIFORNIA TONIGHT THROUGH FRIDAY. A TIGHTENING SURFACE PRESSURE GRADIENT WITH INCREASING UPPER LEVEL SUPPORT WILL KEEP BREEZY TO GUSTY CONDITIONS GOING OVERNIGHT. THE KERN COUNTY MOUNTAINS AND DESERT WILL PROBABLY SEE ADVISORY LEVEL WINDS ON FRIDAY...ESPECIALLY THROUGH THE PASSES. AS MENTIONED...IT WILL BE MUCH COOLER FRIDAY WITH FORECAST MAX TEMPS IN THE UPPER 60S ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...ABOUT 20 DEGREES BELOW CLIMATOLOGICAL NORMS. THIS IS NOT A VERY WET SYSTEM AND THE BEST CHANCE FOR PRECIPITATION WILL BE OVER THE SOUTHERN SIERRA NEVADA FRIDAY AND FRIDAY NIGHT. THE RFC IS GIVING YOSEMITE ABOUT A QUARTER OF AN INCH QPF...A COMPROMISE BETWEEN THE DRIER 18Z NAM AND THE WETTER 12Z GFS. THE COLD AIR COULD LOWER SNOW LEVELS AS LOW AS 5000 FEET LOCALLY...BUT ACCUMULATING SNOWFALL SHOULD MAINLY OCCUR ABOVE 6000 FEET WHERE FROM 1 TO 4 INCHES SNOWFALL IS POSSIBLE. THERE IS ALSO A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS AS THE COLD POOL (-27 DEG C @ H5) MOVES OVER THE CENTRAL SJ VALLEY. 18Z NAM SOUNDING DATA FOR MERCED IS SHOWING A LIFTED INDEX OF NEARLY -2 AND CAPE UP TO 400 J/KG. THE LOW WILL SHIFT EAST OVER THE GREAT BASIN ON SATURDAY WITH A CHANCE OF SHOWERS CONFINED TO THE SOUTHERN SIERRA. TEMPERATURES WILL BEGIN TO WARM UP BUT REMAIN SEVERAL DEGREES BELOW NORMAL WITH HIGHS SATURDAY IN THE 70S ACROSS THE SJV. BY SUNDAY THE LOW LIFTS NORTHEAST OVER THE ROCKIES WITH A DRYING AND WARMING TREND THROUGH MIDWEEK. TEMPERATURES ARE EXPECTED TO BE BACK NEAR SEASONABLE LEVELS BY MONDAY THEN NUDGING SLIGHTLY ABOVE NORMAL. && .AVIATION... STRONG WINDS IN EXCESS OF 35 KNOTS WILL DEVELOP ALONG THE SIERRA CREST AFTER 03Z FRIDAY AND ACROSS THE KERN COUNTY MOUNTAINS AND DESERT AFTER 18Z FRIDAY. OTHERWISE...VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z FRIDAY EXCEPT LOCAL MVFR IN SHOWERS IN THE SIERRA NORTH OF KINGS CANYON FROM 12Z TO 18Z FRIDAY. AREAS OF MVFR IN THE SIERRA WITH LOCAL MVFR IN THE SAN JOAQUIN VALLEY IN SHOWERS AND ISOLATED THUNDERSTORMS AFTER 18Z FRIDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DCH AVN/FW...BEAN SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, May 24, 5:47 AM PDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 547 AM PDT THU MAY 24 2012 CAZ095-099-251300- KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 547 AM PDT THU MAY 24 2012 ...WINDY AGAIN LATE TONIGHT AND FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. .DAY ONE...TODAY AND TONIGHT WINDS WILL BE ON THE INCREASE LATE TONIGHT OVER THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS ARE POSSIBLE ON FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FROM SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ096-097-251300- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 547 AM PDT THU MAY 24 2012 ...THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS OVER THE SOUTHERN SIERRA NEVADA FRIDAY AFTERNOON AND EVENING. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089>091-093-094-251300- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 547 AM PDT THU MAY 24 2012 ...A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING FOR THE CENTRAL SAN JOAQUIN VALLEY AND SIERRA NEVADA FOOTHILLS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY AND THE SIERRA NEVADA FOOTHILLS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER THE CENTRAL SAN JOAQUIN VALLEY AND THE SIERRA NEVADA FOOTHILLS FRIDAY AFTERNOON AND EVENING. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. DUDLEY
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:32 PM PDT | High Wind Watch | HNX | 15 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.